MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 30CM, 1.5, B

ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 30CM, 1.5, B
Model Number 6171
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 06/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event¿ is estimated.During processing of this complaint, attempts were made to obtain complete device and event information.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2021-15321.It was reported that patient experienced tingling sensation in the arms, jaw, and neck.Diagnostic testing revealed high impedance on multiple contacts of the lead.Surgery may occur to address the issue.It is unknown which lead has high impedance so both leads are being reported.
 
Event or Problem Description
It was reported that the patient's leads were explanted on an unknown date.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
8CH INFINITY DBS LEAD KIT, 30CM, 1.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key12112737
Report Number1627487-2021-15320
Device Sequence Number4615367
Product Code MHY
UDI-Device Identifier05415067030313
UDI-Public05415067030313
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Model Number6171
Device Catalogue Number6171
Device Lot Number7375187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer09/16/2021
11/23/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date10/04/2021
11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexUnknown